Pro Vaxinator Is Hospitalised After Pfizer Jab

Pro Vaxinator Is Hospitalised After Pfizer Jab

By Hayley Maree

A young man 20 from NSW Victoria, was hospitalised after receiving his second dose of the Pfizer vaccine on Friday the 20th of August.

After the first vaccination of Pfizer, a month earlier he had no reactions other than a sore arm from the injection site . The second jab was a different story and has left him with an unclear path of what the future has to hold.

The man was healthy and had no heart conditions prior to the Pfizer vaccine. The day After he had his vaccine he felt nauseous, dizzy and generally unwell. He thought this was a normal reaction to a vaccine so he rested and took some nurofen to combat his symptoms .

By Sunday the 22nd August the man awoke at 6am with heavy chest pain, vomiting, disorientation, dizziness and agonal breathing . He was rushed to The Royal Melbourne hospital emergency room, distraught, disoriented and fighting for his life.

The man was put in ICU and was facing serious heart complications. His heart was inflamed, Racing at an extremely dangerous level , whilst not knowing if he would survive his current reality.

Doctor’s diagnosed the man from Victoria with myocarditis and pericarditis with 3 layers of inflammation of the heart . These serious conditions have left the man with chronic inflammation of the heart, extreme fatigue, unable to exercise, taking heart medication, possible long term damage, emotional, mental and physical trauma with a future which is now looking extremely uncertain.

He stated ‘ my mental health went downhill not knowing if I would make it out alive . I wasn’t allowed any family or friends at the hospital with me, which was emotionally hard. This whole life event has left me traumatised and not knowing what the future holds. I wanted to do the right thing by getting the vaccine to help the well-being of others. I felt like I wasn’t informed about any dangerous side effects that could happen, this has left me feeling frustrated and angry. My message to others is do your research and know there are serious side effects and risks involved with taking these vaccines’

The man has reached out to tell his story to help others make informed decisions around taking a vaccine that could potentially severely damage and injure or even worse in many cases result in death.

Hayley-Maree Nolan 

Original Source: https://www.facebook.com/100025707033319/posts/909096463290580/?d=n

Related News

Leave a Reply

Your email address will not be published. Required fields are marked *

Enter email for free news subscription plus a chance to win $50,000 in Crypto

Receive Daily News from our independent media partners